# SDR F3LA200800532

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 15,492 hours, 7,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSP NOTED THE AFT PIT FLOOR PANEL, 151VG, WAS DAMAGED.  MAINT REPAIRED THE PUNCTURE DAMAGE IN FLOOR PANEL 151VG IAW SRM 53-02-00 FIGURE 204.  MAINT PAINTED THE FLOOR PANEL IAW THE REQUIREMENTS OF AMM 25-00-00-370-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
